# SDR ASAA202002032042

- Difficulty date: January 23, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 49,094 hours, 17,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHTS BATTERY PACK FAILS CK. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY BATTERY PACK M1675 DISPLACED AND REINSTALLED FWD ENTRY LIGHT OPERATIONAL TEST WAS GOOD WORK PERFORMED IAW B737 800 AMM 33 51 06 960 805.
